Vol. 17, No. 2, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
On triples of ideal chambers in $A_2$-buildings

Anne Parreau

Vol. 17 (2019), No. 2, 109–140
Abstract

We investigate the geometry in a real Euclidean building X of type A2 of some simple configurations in the associated projective plane at infinity , seen as ideal configurations in X, and relate it with the projective invariants (from the cross ratio on ). In particular we establish a geometric classification of generic triples of ideal chambers of X and relate it with the triple ratio of triples of flags.

PDF Access Denied

We have not been able to recognize your IP address 44.222.189.51 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
Euclidean buildings, projective planes, ideal configurations, triple ratio
Mathematical Subject Classification 2010
Primary: 51E24
Secondary: 20E42
Milestones
Received: 21 July 2016
Revised: 10 December 2018
Accepted: 29 December 2018
Published: 31 May 2019
Authors
Anne Parreau
Université Grenoble Alpes
CNRS
IF
Grenoble
France